Alert archive / South Dakota / Tornado Warnings in 2016
Tornado Warning 8, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at Jul 6, 2016, 4:30 PM MDT for Meade County, Pennington County, South Dakota. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 4:30 PM MDT (22:30 UTC)
- Expired
- Jul 6, 2016, 5:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Meade County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 59 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:40 PM MDT | TSTM WND DMG | 7 Ssw Plainview, SD | THREE SMALL POWER POLES BROKEN OFF AT THE BASE. WIND SPEED ESTIMATED AT 100 MPH. |
| Jul 6, 4:40 PM MDT | TSTM WND DMG | 8 Ssw Plainview, SD | SEVEN POWER POLES SNAPPED ALONG PLAINVIEW ROAD. WINDS ESTIMATED AT 110 MPH. |
| Jul 6, 4:40 PM MDT | TSTM WND DMG | 8 Ssw Plainview, SD | SMALL HUNTERS SHACK DESTROYED. WINDS ESTIMATED AT 110 MPH. |
| Jul 6, 4:44 PM MDT | TSTM WND GST 112 | 8 S Plainview, SD | WELL-SITED DAVIS WEATHER STATION LOCATED AT THE SIOUX SPIRITUAL CENTER. |
| Jul 6, 4:50 PM MDT | TSTM WND DMG | 19 Nne Creighton, SD | MANY TREE TOPS BROKEN OFF ... SOME 100 YEARS OLD... WORST WINDS HE HAD SEEN IN 50 YEARS. DOOR BLOWN OFF THE HINGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:21 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -380 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611
WFUS53 KUNR 062230
TORUNR
SDC093-103-062300-
/O.NEW.KUNR.TO.W.0008.160706T2230Z-160706T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
430 PM MDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL MEADE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
NORTHEASTERN PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...
* UNTIL 500 PM MDT
* AT 430 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WHITE OWL...OR 38 MILES SOUTHWEST OF
FAITH...MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL MEADE AND NORTHEASTERN PENNINGTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4445 10247 4459 10244 4459 10201 4435 10202
TIME...MOT...LOC 2230Z 277DEG 31KT 4451 10237
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
RUDGE1 follow-up statement
519
WWUS53 KUNR 062257
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
457 PM MDT WED JUL 6 2016
SDC093-103-062306-
/O.EXP.KUNR.TO.W.0008.000000T0000Z-160706T2300Z/
MEADE SD-PENNINGTON SD-
457 PM MDT WED JUL 6 2016
...THE TORNADO WARNING FOR EAST CENTRAL MEADE AND NORTHEASTERN
PENNINGTON COUNTIES WILL EXPIRE AT 500 PM MDT...
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR WEST CENTRAL
SOUTH DAKOTA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
HAAKON AND ZIEBACH COUNTIES UNTIL 5:30 PM.
LAT...LON 4445 10247 4459 10244 4459 10201 4435 10202
TIME...MOT...LOC 2253Z 277DEG 31KT 4451 10237
$$
RUDGEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jul 6, 1:34 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 6, 1:34 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion For Western SD and Northeastern WY National Weather Service Rapid City SD 134 PM MDT WED JUL 6 2016 .SHORT TERM...(This Evening Through Thursday Night) Issued at 106 PM MDT Wed Jul 6 2016 Upper level analysis has shortwave trof crossing northern Montana with southwest flow aloft across the forecast area. Skies are mostly sunny to partly cloudy across South Dakota, and partly to mostly cloudy across Northeast Wyoming. Regional radar currently has some showers across Haakon and Meade counties, and across portions of Northeast Wyoming. At the surface, low pressure is located across Northeast Wyoming and southeast Montana, with a warm frontal boundary into the Nebraska panhandle. Boundary layer winds are out of the southeast across much of the area with temperatures in the 80s. This afternoon/evening...Upper level trof over the Northern Rockies will slowly shifting east late this afternoon, with southwest upper flow over the forecast area. Latest update from SPC has upgraded some of the South Dakota plains to a moderate risk this afternoon and evening. As upper level support inches closer, and surface low/warm frontal boundary slides into the western Black Hills area in the next hour, expect showers and thunderstorms to develop and quickly become severe. Tennis ball sized hail and wind gusts exceeding 80 mph will be possible with the storms this afternoon and evening. Expect individual storms to track eastward to east-southeastward this afternoon across western South Dakota, and eventually congeal into a line late this afternoon across central South Dakota. An isolated tornado is not out of the question across the South Dakota plains east of the Black Hills. By this evening, much of the strongest activity will be in the far eastern portions of the CWA, with the severe threat predominately damaging wind gusts. Line of storms will shift east quickly with only isolated showers expected across the area after mid evening due to slow moving Montana upper shortwave. Low temperatures will fall into the 50s and lower 60s. Thursday...Slow moving Montana upper shortwave will shift into North Dakota as weak surface high pressure slides into Northeast Wyoming and western South Dakota. Between the incoming high and departing low pressure systems, breezy northwest winds will develop, mainly across the South Dakota plains. Best instability shifts into central South Dakota on Thursday, but with upper shortwave in the vicinity, isolated showers and a few thunderstorms will still be possible across the area. High temperatures will be cooler, in the 70s to around 80 degrees. Clear and cool conditions are expected Thursday night, with temperatures falling into the 50s. .LONG TERM...(Friday Through Wednesday) Issued at 106 PM MDT Wed Jul 6 2016 Weak shortwave ridging will cross the region Friday as surface high pressure pushes east into the upper Midwest. Return flow sets up through the day, bringing warmer temps to the area Friday. Could see isolated storms develop within the theta-e ridge ahead of a dryline pushing across NE WY into SW SD...but generally dry weather is expected. Instability increases Saturday ahead of an approaching low, but with weak upper forcing and models disagreeing on precip chances, will leave slight chance pops for now. Chances for thunderstorms increase on Sunday as the strong wave/upper low pushes into the northern plains. Models then show the upper low stalling out north of the CWA with a dryline keeping the area generally dry through the first half of the work week. After a very warm weekend...temps will become more seasonable through the work week. && .AVIATION...(For the 18Z TAFS Through 18Z Thursday) Issued At 106 PM MDT Wed Jul 6 2016 Showers and thunderstorms will increase in coverage and intensity this afternoon and evening. Severe storms are expected...with MVFR/IFR visibilities possible in heavy rain, along with erratic gusty winds. Some scattered showers/storms may linger into Thursday morning. && .UNR Watches/Warnings/Advisories... SD...None. WY...None. && SHORT TERM...15 LONG TERM...Pojorlie AVIATION...Pojorlie
Hazardous weather outlook, Jul 6, 11:45 AM MDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 1145 AM MDT WED JUL 6 2016 SDZ031-032-042>044-046-047-049-073-071300- PENNINGTON CO PLAINS-HAAKON-OGLALA LAKOTA-JACKSON-BENNETT- MELLETTE-TODD-TRIPP-SOUTHERN MEADE CO PLAINS- 1145 AM MDT WED JUL 6 2016 /1245 PM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL SOUTH DAKOTA...AND WESTERN SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG STORM SYSTEM WILL BRING A MODERATE RISK FOR SEVERE THUNDERSTORMS TO THE AREA THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES CAN BE EXPECTED WITH THE STRONGEST STORMS. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE FROM THE BLACK HILLS EAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS IN THE PERIOD. ISOLATED SEVERE STORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ012>014-024>030-041-072-074-WYZ056>058-071-071300- BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-NORTHERN BLACK HILLS- NORTHERN FOOT HILLS-RAPID CITY-SOUTHERN FOOT HILLS- CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-CUSTER CO PLAINS- FALL RIVER-STURGIS/PIEDMONT FOOT HILLS-HERMOSA FOOT HILLS- WESTERN CROOK-WYOMING BLACK HILLS-WESTON-NORTHEASTERN CROOK- 1145 AM MDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLACK HILLS OF SOUTH DAKOTA...WESTERN SOUTH DAKOTA...NORTHEAST WYOMING...AND THE BLACK HILLS OF WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG STORM SYSTEM WILL BRING AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TO THE AREA THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES CAN BE EXPECTED WITH THE STRONGEST STORMS. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE FROM THE BLACK HILLS EAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS IN THE PERIOD. ISOLATED SEVERE STORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ001-002-WYZ054-055-071300- HARDING-PERKINS-NORTHERN CAMPBELL-SOUTHERN CAMPBELL- 1145 AM MDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN SOUTH DAKOTA...AND NORTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ISOLATED SEVERE WEATHER IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS IN THE PERIOD. ISOLATED SEVERE STORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Local storm report, Jul 6, 3:48 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
348 PM MDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 12 SSE DOWNTOWN NEWCAST 43.70N 104.13W
07/06/2016 E60 MPH WESTON WY TRAINED SPOTTER
&&
POJORLIELocal storm report, Jul 6, 3:53 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
353 PM MDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL TILFORD 44.30N 103.43W
07/06/2016 E0.75 INCH MEADE SD TRAINED SPOTTER
&&
POJORLIELocal storm report, Jul 6, 3:59 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
359 PM MDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 2 SSE TILFORD 44.28N 103.42W
07/06/2016 E60 MPH MEADE SD TRAINED SPOTTER
0330 PM HAIL 2 SSE TILFORD 44.28N 103.42W
07/06/2016 E0.88 INCH MEADE SD TRAINED SPOTTER
&&
POJORLIELocal storm report, Jul 6, 4:18 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
418 PM MDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 7 NNE ELLSWORTH AFB 44.23N 103.04W
07/06/2016 M1.00 INCH MEADE SD NWS EMPLOYEE
&&
POJORLIELocal storm report, Jul 6, 4:22 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
422 PM MDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 ENE ELLSWORTH AFB 44.16N 103.06W
07/06/2016 E1.75 INCH MEADE SD NWS EMPLOYEE
&&
POJORLIELocal storm report, Jul 6, 4:23 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
423 PM MDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 8 SSW UNION CENTER 44.45N 102.70W
07/06/2016 E60 MPH MEADE SD TRAINED SPOTTER
&&
POJORLIEThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:49 PM MDT | Special Weather Statement | UNR | Fall River | 41 min |
| Jul 5, 7:07 PM MDT | Special Weather Statement | UNR | Fall River | 23 min |
| Jul 5, 7:27 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 48 min |
| Jul 5, 8:09 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 51 min |
| Jul 5, 8:40 PM MDT | Special Weather Statement | UNR | Bennett | 35 min |
| Jul 5, 8:49 PM MDT | Special Weather Statement | UNR | Lawrence | 26 min |
| Jul 5, 9:00 PM MDT | Severe Thunderstorm Warning | UNR | Bennett | 46 min |
| Jul 5, 9:07 PM MDT | Special Weather Statement | UNR | Oglala Lakota | 38 min |
| Jul 5, 9:17 PM MDT | Severe Thunderstorm Warning | UNR | Oglala Lakota, Pennington | 43 min |
| Jul 5, 9:52 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Pennington | 53 min |
| Jul 5, 10:44 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Ziebach | 60 min |
| Jul 6, 12:41 AM MDT | Special Weather Statement | UNR | Meade | 34 min |
| Jul 6, 1:19 AM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 56 min |
| Jul 6, 2:09 AM MDT | Severe Thunderstorm Warning | UNR | Meade | 66 min |
| Jul 6, 2:55 AM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 35 min |
| Jul 6, 1:35 PM MDT | Special Weather Statement | UNR | Meade | 25 min |
| Jul 6, 2:04 PM MDT | Special Weather Statement | UNR | Butte | 41 min |
| Jul 6, 2:31 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence | 59 min |
| Jul 6, 2:37 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade | 68 min |
| Jul 6, 3:22 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade, Pennington | 53 min |
| Jul 6, 3:24 PM MDT | Severe Thunderstorm Warning | UNR | Bennett | 21 min |
| Jul 6, 3:29 PM MDT | Severe Thunderstorm Warning | UNR | Custer | 61 min |
| Jul 6, 3:34 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington, Perkins, Ziebach | 56 min |
| Jul 6, 3:38 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding | 50 min |
| Jul 6, 3:42 PM MDT | Severe Thunderstorm Warning | UNR | Harding | 63 min |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade | 44 min |
| Jul 6, 3:53 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 67 min |
| Jul 6, 4:07 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 38 min |
| Jul 6, 4:19 PM MDT | Tornado Warning | UNR | Meade | 26 min |
| Jul 6, 4:26 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington, Ziebach | 64 min |
| Jul 6, 4:40 PM MDT | Tornado Warning | UNR | Meade, Pennington | 20 min |
| Jul 6, 4:47 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington | 43 min |
| Jul 6, 4:58 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River, Oglala Lakota, Pennington | 62 min |
| Jul 6, 5:05 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Ziebach | 70 min |
| Jul 6, 5:31 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Jackson, Oglala Lakota, Pennington | 59 min |
| Jul 6, 5:47 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding, Perkins | 58 min |
Nearby
Tornado Warnings in South Dakota, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.